Optimal Two Choice Stopping on an Exponential Sequence

Authors: 
Larry Goldstein and Ester Samuel-Cahn
Abstract: 

Asymptotic results for the problem of optimal two choice stopping on an n elementlong i.i.d. sequence Xn, . . . ,X1 have previously been obtained for two of the threedomains of attraction. An asymptotic result is proved for the exponential distribution,a representative from the remaining, Type I domain, and it is conjectured that thesame behavior obtains for all Type I distributions.

Date: 
November, 2004
Published in: 
Sequential Analysis 25 (2006), 351-363
Number: 
375